# SDR SWIA201127607

- Difficulty date: September 6, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 26,452 hours, 22,323 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LEADING EDGE SKIN CHAFED.  (C-CHECK)  REPLACE RIGHT AILERON SKIN PER SRM.
